# SDR WXOA99011

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5530 · Vertical Stabilizer
- Part: Duct
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, VERTICAL STABILIZER AIR INTAKE DUCT AT 12 O'CLOCK POSITION HAS A CRACK APPROXIMATELY .25 INCHES LONG.  REPAIRED CRACK IAW BOEING EA M-7200-99-09364.  (M)
